# SDR FDEA201608032790

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,885 hours, 34,541 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5316913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBEAM ST 580, LBL 45.5, STUB FRAME EXISTING MOD FOUND CRACKED AT AFT FACE.  R & R STUB FRAME FITTING, PN: 5316913, PO 935FB-00010 AT BS 580, LBL 45.5 IAW SRM 51-40-02-0G AND DWG: 657N4311, REV-1.
